How Much of Vitamin D3 Is an Overdose? Noticed an Increase in My Tinnitus...

Discussion in 'Support' started by gav01, May 12, 2019.

    1. gav01

      gav01 Member

      Location:
      U.K.
      Tinnitus Since:
      2003
      Cause of Tinnitus:
      Loud Night club
      I’ve been taking a supplement with 4000 IU of Vitamin d3 a day (2000 twice daily).

      I’ve been taking the tablets for two weeks but noticed an increase in my tinnitus over a week after I started taking it.

      The supplement also contains magnesium stearate.

      Could be stress but I’m not sure.
       
    2. rdz
      Gloomy

      rdz Member

      Location:
      Chicago
      Tinnitus Since:
      2019
      Cause of Tinnitus:
      Unknown
      This won't be very helpful but before I had tinnitus I was taking 50,000 IU a week without a problem, From August until the last week of December. I stopped taking it though after I got tinnitus.
       
    3. G H
      Curious

      G H Member

      Location:
      Canada
      Tinnitus Since:
      2012
      Cause of Tinnitus:
      Unknown
      Think you can take up to 10,000IU per day.
       
    4. AUTHOR
      AUTHOR
      gav01

      gav01 Member

      Location:
      U.K.
      Tinnitus Since:
      2003
      Cause of Tinnitus:
      Loud Night club
      Oh I probably misread somewhere then as I thought I was taking way too much! Thank you for your replies. I guess it is due to something else, stress or something instead. At least I can continue with this supplement. It's a testosterone booster and includes a lot of extracts including root, fruit and seeds.
       
    5. Milky Way

      Milky Way Member

      Tinnitus Since:
      04/2004
      Cause of Tinnitus:
      Caused by stress and music as far as I know
      I ve just recently read an article warning about the effect of large vitamin d supplementation on the kidneys. Apparently it can cause severe kidney disease in some persons.
       

Share This Page

Loading...